MAUDE Adverse Event Report: ROCHE DIABETES CARE, INC. ACCU-CHEK TENDER INFUSION SET; SUBCUTANEOUS INFUSION SET

ROCHE DIABETES CARE, INC. ACCU-CHEK TENDER INFUSION SET; SUBCUTANEOUS INFUSION SET
Model Number 04541600001
Medical Device Problem Code Fluid/Blood Leak (1250)
Health Effect - Clinical Code Hyperglycemia (1905)
Date of Event 12/27/2019
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The event occurred outside of the united states.While this product is not sold in the united states, it is like or similar to a product marketed in the united states.Product was discarded.
 
Event or Problem Description
It was reported that there is leakage around the pump adapter and infusion set connection.

Brand Name
ACCU-CHEK TENDER INFUSION SET
Common Device Name
SUBCUTANEOUS INFUSION SET
Manufacturer (Section D)
ROCHE DIABETES CARE, INC.
9115 hague road
indianapolis IN 46250 0457
MDR Report Key9592364
Report Number3011393376-2020-00155
Device Sequence Number374362
Product Code FPA
UDI-Device Identifier05705244008502
UDI-Public05705244008502
Combination Product (Y/N)N
Initial Reporter CountryAS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Other
Type of Report Initial,Followup,Followup
Report Date (Section B) 03/31/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Expiration Date12/01/2022
Device Model Number04541600001
Device Catalogue Number04541600001
Device Lot Number5214617
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 12/27/2019
Supplement Date Received by Manufacturer03/18/2020
03/18/2020
Initial Report FDA Received Date01/15/2020
Supplement Report FDA Received Date03/30/2020
03/31/2020
Patient Sequence Number1
Patient Age35 YR